# SDR CALA2024092302468

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737-8
- Aircraft serial: 31623
- Aircraft time: 51,237 hours, 18,299 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A554019
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION AT FLOOR BEAM STA947.5 LBL5 CORROSION AT FLOOR BEAM STA 947.5 LB2.5 REPAIRED AS PER REF AAR MIA ESR-W1 2022816-6-10775 REV IR AND EC/RA #5321-02152
